# SDR SWIA201438731

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 28,910 hours, 23,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S FLASHLIGHT IS INOPERATIVE.  REPLACED BATTERY.
